# SDR VNAA202303131111

- Difficulty date: March 9, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N531EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10309
- Aircraft time: 28,026 hours, 21,183 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932113
- Part serial: 10043H6970
- Condition: Burned
- Location: 200
- Part time: 28,019 hours, 21,182 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

CA WINDSHIELD CRACKED AND CAUGHT FIRE ALONG UPPER EDGE CRACKED ABOUT 18 INCHES.   REMOVED AND REPLACED LH WINDSHIELD IAW CRJ7 AMM 56-11-01-000/400-801-A01-PSA.
